# SDR FDEA202104130907

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 11,948 hours, 5,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141T514616
- Condition: Cracked
- Location: Bs 246
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH NOSE TUNNEL @ STA 246, LBL 50, FLOOR SUPPORT ANGLE IS CRACKED  REMOVED & REPLACED ANGLE IAW BAC DWG 141T5600 SHEET 4 REV - & BAC DWG 141T5146   REV F
